# SDR ASOA2018071600240

- Difficulty date: May 3, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10115
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R318073
- Condition: Gouged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUGS 1,2,3 Q AND 4 FWD END AND LAST LUG AT AFT END IS GOUGED APPROX 0.001 INCH DEEP.  REPAIRED PAX DOOR HINGE (DOOR SIDE) IAW REO 670-52-11-511-01 AND 670-52-11-5110REV E.
